Join the 'Dreams' group to help and get support from people like you.
We found 9 questions associated with the 'Dreams' topic.
Posted 10 days ago by amberlea • 2 answers
and Im soooo tired! The dreams i can live with but I feel like my depression and moods are worse than before taking this tablet. Takes me 35 minutes to drag myself out of bed cause i just cant wake up. Is this a trend? Does it get better or can you tell pretty much from the beginning if its going ...
Posted 28 Oct 2016 by Bella77 • 2 answers
Hi I've recently started taking Quetiapine for bipolar disorder it's been sending me straight to sleep at night which is good but I have very vivid dreams also (does this usually happen?) Also after 10 days of taking the medication I woke up with a horrible numb feeling down my right ...
Posted 2 Nov 2016 by Ajohnson71310 • 0 answers
I currently don't have any diagnosis of any kind mental or physical. My problem is that I dream from the minute I fall asleep to the minute I wake up!!! I don't remember all of what I dreamed but sometimes it's nightmares sometimes it's not. And I know some people think that ...
Posted 18 Oct 2016 by Cydpaaga • 2 answers
Is it normal to have a racing heart beat? I dream crazy dreams that literally wake me up out of my sleep to a super racing heat beat. Is that normal?
Posted 2 Sep 2016 by ajaeger • 2 answers
I have been taking bupropion sr 150mg 2x a day (300mg) for about 4 weeks now. And EVERY time i sleep i have these Weird dreams. i almost never dream before i started this med. Now i have dreams every night and even when i nap. I have looked online and can't find this as a side effect. Is ...
Posted 8 Aug 2016 by Janamarie03i1 • 0 answers
I'm on Celexa 10mg. Since starting it last week I have not had one dream at night! Kinda scary not to dream about anything! Has anyone else had this issue will the dreams come back? I'm not so shaky anymore or so nervous, so I know it is working. My best friend is on 20mg and has been for ...
Posted 15 Jul 2016 by ena515 • 0 answers
Been on Keppra for about a month now taking 2000 mg daily. Mini seizures and migraines have gone away but am so tired and irritable.
Posted 16 May 2016 by Manderd • 0 answers
... these things are not my norm. Could this. E from the spray? I've never experienced these things before. There's nothing else different that I'm doing
Posted 11 May 2016 by alouc • 1 answer
I am concerned as this is not a side of my actual personality of an easy going non confrontational person. Could this be of any concern and is this likely to continue or get worse?